# SDR AALA20160523008

- Difficulty date: May 21, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 19,530 hours, 7,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED, EMER LIGHT ON RT SIDE OF FIRST CLASS AISLE SIDE IS BROKEN.  R & R EMER PROXIMITY LIGHT IAW AMM 33-51-14.  ACCOMPLISHED OPERATIONAL CHECK IAW AMM 33-51-00.  SYS CHECKED NORMAL.
